www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/796

Title: Mathematical theories of citation
Authors: EGGHE, Leo
Issue Date: 1998
Publisher: Springer
Citation: Scientometrics, 43(1). p. 57-62
Abstract: The paper focusses on possible mathematical theories of citation and on the intrinsic problems related to it. It sheds light on aspects of mathematical complexity as e.g. encountered in fractal theory and Mandelbrot's law. There is also a discussion on dynamical aspects of citation theory as reflected in evolutions of journal rankings, centres of gravity or of the set of source journals. Some comments are given in this connection on growth and obsolescence.
URI: http://hdl.handle.net/1942/796
DOI: 10.1007/BF02458394
ISI #: 000075877700005
ISSN: 0138-9130
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version329.12 kBAdobe PDF
Peer-reviewed author version201.6 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.